# SDR AALA980838

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION FOUND ON AFT SUPPORT ANGLE OF BELLFRAME AT BS 1997.  INSTALLED NEW SECTION OF CHANNEL PER SRM 53-30-00.  (M)
